# SDR UPS04541950

- Difficulty date: February 18, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 31394
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE: ASE, ENGINE SHUT DOWN FOR BIRD STRIKE NR 1.  REPLACED LT ENGINE ASSY PER TC 5002 (RR) PAGE 1-17 & TC5001 (RR) PAGES 1-41.
